# SDR MWEA010449

- Difficulty date: March 28, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99124512
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FRAME AT STATION 370 HAD MISDRILLED HOLES AND BLEND OUTS BETWEEN LONGERON 29 RIGHT TO LONGERON 25 RIGHT.   REMOVED DOOR STOP FITTINGS, FORMED, LOCATED AND DRILLED DOUBLER REPAIR, FORMED STACK ANGLES, INSTALLED REPAIR ANGLES AND DOOR STOP FITTINGS.
